# SDR AALA970213

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Warning
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2358 - DURING APPROACH TO ORD IN ICING CONDITIONS WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR INDICATED UNSAFE.  RECYCLED LANDING GEAR TWO CYCLES AND ALL INDICATIONS RETURNED TO NORMAL WITH GEAR EXTENDED.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK SEVERAL CYCLES WITH NO DEFECTS FOUND.  UNABLE TO DUPLICATE DISCREPANCY AND AIRCRAFT RETURNED TO SERVICE.  (M)
